Villanueva Díez, Ignacio and Bombal Gordón, Fernando (2003) Polynomial sequential continuity on C(k,e) spaces. Journal of Mathematical Analysis and Applications, 282 (1). pp. 341-355. ISSN 0022-247X
Official URL: http://www.sciencedirect.com/science/journal/0022247X
We show that, for bounded sequences in C(K,E), the polynomial sequential convergence is not equivalent to the pointwise polynomial sequential convergence. We introduce several conditions on E under which different versions of the result are true when K is a scattered compact space. These conditions are related with some others appeared in the literature and they seem to be of independent interest.
|Uncontrolled Keywords:||Polynomial sequential continuity; C(K,E) spaces|
|Subjects:||Sciences > Mathematics > Mathematical analysis|
|Deposited On:||01 Dec 2010 11:49|
|Last Modified:||01 Dec 2010 11:49|
Repository Staff Only: item control page